On ovals in PG(2,4) and the McLaughlin graph

J.H. van Lint

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

2 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Title of host publicationPapers dedicated to J.J. Seidel
EditorsP.J. Doelder, de, J. Graaf, de, J.H. Lint, van
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Pages234-255
Number of pages22
Publication statusPublished - 1984

Publication series

NameEUT-Report
Volume84-WSK-03

Cite this

van Lint, J. H. (1984). On ovals in PG(2,4) and the McLaughlin graph. In P. J. Doelder, de, J. Graaf, de, & J. H. Lint, van (Eds.), Papers dedicated to J.J. Seidel (pp. 234-255). (EUT-Report; Vol. 84-WSK-03). Technische Hogeschool Eindhoven.